Research Output

2010

Second-order dynamic transition in a p=2 spin-glass model

van Duijvendijk, K., Jack, R. L. & van Wijland, F., 8 Jan 2010, In : Physical Review E. 81, 1

Research output: Contribution to journalArticle

11 Citations (Scopus)

Simple ℤ2-actions twisted by aperiodic automorphisms

Danilenko, A. I. & Dooley, A. H., 2010, In : Israel Journal of Mathematics. 175, 1, p. 285-299

Research output: Contribution to journalArticle

1 Citation (Scopus)

Simultaneous multifractal analysis of the branching and visibility measure on a Galton-Watson tree

Kinnison, A. & Morters, P., Mar 2010, In : Advances in Applied Probability. 42, 1, p. 226-245 20 p.

Research output: Contribution to journalArticle

Spectral density of random graphs with topological constraints

Rogers, T., Pérez Vicente, C., Takeda, K. & Pérez Castillo, I., 2010, In : Journal of Physics A: Mathematical and Theoretical. 43, 19, 24 p., 195002.

Research output: Contribution to journalArticle

19 Citations (Scopus)

Strong law of large numbers for branching diffusions

Englander, J., Harris, S. C. & Kyprianou, A. E., Feb 2010, In : Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. 46, 1, p. 279-298 20 p.

Research output: Contribution to journalArticle

File
33 Citations (Scopus)
115 Downloads (Pure)

Strong law of large numbers for fragmentation processes

Harris, S. C., Knobloch, R. & Kyprianou, A. E., Feb 2010, In : Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. 46, 1, p. 119-134 16 p.

Research output: Contribution to journalArticle

File
4 Citations (Scopus)
116 Downloads (Pure)

The almost-sure population growth rate in branching Brownian motion with a quadratic breeding potential

Berestycki, J., Brunet, E., Harris, J. W. & Harris, S. C., 15 Sep 2010, In : Statistics & Probability Letters. 80, 17-18, p. 1442-1446 5 p.

Research output: Contribution to journalArticle

File
5 Citations (Scopus)
96 Downloads (Pure)

The dynamics of regularized discontinuous maps with applications to impacting systems

Pring, S. R. & Budd, C. J., 19 Feb 2010, In : SIAM Journal on Applied Dynamical Systems. 9, 1, p. 188-219 32 p.

Research output: Contribution to journalArticle

The Wiener-Hopf decomposition

Kyprianou, A., 2010, Encyclopedia of Quantitative Finance. Cont, R. (ed.). Chichester: Wiley

Research output: Chapter in Book/Report/Conference proceedingChapter

Three-dimensional model of martensitic transformations with elasto-plastic effects

Kundin, J., Emmerich, H. & Zimmer, J., Apr 2010, In : Philosophical Magazine. 90, 11, p. 1495-1510 16 p.

Research output: Contribution to journalArticle

Open Access
File
15 Citations (Scopus)
118 Downloads (Pure)

Trap models with vanishing drift: Scaling limits and ageing regimes

Gantert, N., Morters, P. & Wachtel, V., 2010, In : ALEA Latin American Journal of Probability and Mathematical Statistics. 7, p. 477-501 25 p.

Research output: Contribution to journalArticle

Open Access
File
27 Downloads (Pure)

Travelling wave solutions for a quasilinear model of field dislocation mechanics

Acharya, A., Matthies, K. & Zimmer, J., Dec 2010, In : Journal of the Mechanics and Physics of Solids. 58, 12, p. 2043-2053 11 p.

Research output: Contribution to journalArticle

File
11 Citations (Scopus)
122 Downloads (Pure)

Universal sum and product rules for random matrices

Rogers, T., Sep 2010, In : Journal of Mathematical Physics. 51, 9, 15 p., 093304.

Research output: Contribution to journalArticle

17 Citations (Scopus)

Validity and failure of the Boltzmann approximation of kinetic annihilation

Matthies, K. & Theil, F., 1 Feb 2010, In : Journal of Nonlinear Science. 20, 1, p. 1-46 46 p.

Research output: Contribution to journalArticle

Open Access
File
5 Citations (Scopus)
115 Downloads (Pure)

Weighted Poincaré inequalities and applications in domain decomposition

Pechstein, C. & Scheichl, R., 2010, Domain Decomposition Methods in Science and Engineering XIX. Heidelberg: Springer, Vol. 78. p. 197-204 8 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

14 Citations (Scopus)
2009

Adaptivity with moving grids

Budd, C. J., Huang, W. & Russell, R. D., May 2009, In : Acta Numerica. 18, p. 111-241 131 p.

Research output: Contribution to journalArticle

138 Citations (Scopus)

A spine approach to branching diffusions with applications to L-p-convergence of martingales

Hardy, R. & Harris, S. C., Jun 2009, In : Séminaire de Probabilités XLII. 1979, p. 281-330 50 p.

Research output: Contribution to journalArticle

Open Access
File
32 Citations (Scopus)
118 Downloads (Pure)

Asymptotics of resonances in a thermoelastic model with light local mass perturbations

Babych, N. & Zimmer, J., Jun 2009, In : Quarterly of Applied Mathematics. 67, 2, p. 311-326 16 p.

Research output: Contribution to journalArticle

Open Access
File
134 Downloads (Pure)

A two cities theorem for the parabolic Anderson model

Konig, W., Lacoin, H., Morters, P. & Sidorova, N., Jan 2009, In : Annals of Probability. 37, 1, p. 347-392 46 p.

Research output: Contribution to journalArticle

26 Citations (Scopus)

Branching Brownian motion with an inhomogeneous breeding potential

Harris, J. W. & Harris, S. C., Aug 2009, In : Annales de l'Institut Henri Poincaré: Probabilités et Statistiques. 45, 3, p. 793-801 9 p.

Research output: Contribution to journalArticle

File
8 Citations (Scopus)
104 Downloads (Pure)
File
8 Citations (Scopus)
80 Downloads (Pure)

Cavity approach to the spectral density of non-Hermitian sparse matrices

Rogers, T. & Perez Castillo, I., 21 Jan 2009, In : Physical Review E. 79, 4 p., 012101.

Research output: Contribution to journalArticle

35 Citations (Scopus)

Duality symmetries and effective dynamics in disordered hopping models

Jack, R. L. & Sollich, P., Nov 2009, In : Journal of Statistical Mechanics-Theory and Experiment. 2009, P11011.

Research output: Contribution to journalArticle

Dynamic order-disorder in atomistic models of structural glass formers

Hedges, L. O., Jack, R. L., Garrahan, J. P. & Chandler, D., 9 Mar 2009, In : Science. 323, 5919, p. 1309-1313 5 p.

Research output: Contribution to journalArticle

260 Citations (Scopus)

Energy-minimizing coarse spaces for two-level Schwarz methods for multiscale PDEs

Van Lent, J., Scheichl, R. & Graham, I. G., Oct 2009, In : Numerical Linear Algebra with Applications. 16, 10, p. 775-799 25 p.

Research output: Contribution to journalArticle

26 Citations (Scopus)
20 Citations (Scopus)
125 Downloads (Pure)

First-order dynamical phase transition in models of glasses: an approach based on ensembles of histories

Garrahan, J. P., Jack, R. L., Lecomte, V., Pitard, E., van Duijvendijk, K. & van Wijland, F., 20 Feb 2009, In : Journal of Physics A: Mathematical and Theoretical. 42, 7, 34 p., 075007.

Research output: Contribution to journalArticle

178 Citations (Scopus)

Fractal Geometry and Stochastics IV

Bandt, C. (ed.), Morters, P. (ed.) & Zaehle, M. (ed.), 2009, Basel: Birkhäuser. (Progress in Probability)

Research output: Book/ReportBook

Gaussian limits for generalized spacings

Baryshnikov, Y., Penrose, M. D. & Yukich, J. E., Feb 2009, In : Annals of Applied Probability. 19, 1, p. 158-185 28 p.

Research output: Contribution to journalArticle

20 Citations (Scopus)

General tax structures and the Lévy insurance risk model

Kyprianou, A. E. & Zhou, X. W., 2009, In : Journal of Applied Probability. 46, 4, p. 1146-1156 11 p.

Research output: Contribution to journalArticle

Open Access
File
40 Citations (Scopus)
119 Downloads (Pure)

Gradient flows in asymmetric metric spaces

Chenchiah, I. V., Rieger, M. O. & Zimmer, J., 2009, In : Nonlinear Analysis: Theory Methods & Applications. 71, 11, p. 5820-5834 15 p.

Research output: Contribution to journalArticle

Open Access
File
6 Citations (Scopus)
122 Downloads (Pure)

Heteroclinic travelling waves for the lattice sine-Gordon equation with linear pair interaction

Kreiner, C. F. & Zimmer, J., Nov 2009, In : Discrete and Continuous Dynamical Systems. 25, 3, p. 915-931 17 p.

Research output: Contribution to journalArticle

File
5 Citations (Scopus)
104 Downloads (Pure)

Image-model coupling: a simple information theoretic perspective for image sequences

Smith, N. D., Mitchell, C. N. & Budd, C. J., 20 Mar 2009, In : Nonlinear Processes in Geophysics. 16, 2, p. 197-210 14 p.

Research output: Contribution to journalArticle

Open Access
1 Citation (Scopus)

Maximum likelihood estimation for cooperative sequential adsorption

Penrose, M. D. & Shcherbakov, V., Dec 2009, In : Advances in Applied Probability. 41, 4, p. 978-1001 24 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Measure changes with extinction

Harris, S. C. & Roberts, M. I., 15 Apr 2009, In : Statistics & Probability Letters. 79, 8, p. 1129-1133 5 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)

Modeling transformation paths of multiphase materials: The triple point of zirconia

Dondl, P. W., Hormann, K. & Zimmer, J., Mar 2009, In : Physical Review B. 79, 10, 104114.

Research output: Contribution to journalArticle

File
1 Citation (Scopus)
122 Downloads (Pure)

Moving mesh generation using the parabolic Monge–Ampère equation

Budd, C. J. & Williams, J. F., 2009, In : SIAM Journal on Scientific Computing. 31, 5, p. 3438-3465 28 p.

Research output: Contribution to journalArticle

42 Citations (Scopus)

Multiple Intersection Exponents for Planar Brownian Motion

Klenke, A. & Morters, P., 2009, In : Journal of Statistical Physics. 136, 2, p. 373-397 25 p.

Research output: Contribution to journalArticle

Normal approximation for isolated balls in an urn allocation model

Penrose, M. D., Oct 2009, In : Electronic Journal of Probability. 14, p. 2156-2181 27 p., 74.

Research output: Contribution to journalArticle

3 Citations (Scopus)

On an extension of the space of bounded deformations

Kruzik, M. & Zimmer, J., 2009, In : Zeitschrift für Analysis und ihre Anwendungen. 31, 1, p. 75-91 17 p.

Research output: Contribution to journalArticle

On the critical dimensions of product odometers

Dooley, A. H. & Mortiss, G., 1 Apr 2009, In : Ergodic Theory and Dynamical Systems. 29, 02, p. 475-485

Research output: Contribution to journalArticle

2 Citations (Scopus)

Random fractals

Morters, P., 2009, New Perspectives in Stochastic Geometry. Kendall, W. & Molchanov, I. (eds.). London: Oxford University Press, p. 275-304 30 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

Random networks with sublinear preferential attachment: degree evolutions

Dereich, S. & Morters, P., 3 Jun 2009, In : Electronic Journal of Probability. 14, p. 1222-1267

Research output: Contribution to journalArticle

37 Citations (Scopus)

Scaling up through domain decomposition

Pechstein, C. & Scheichl, R., Oct 2009, In : Applicable Analysis. 88, 10-11, p. 1589-1608 20 p.

Research output: Contribution to journalArticle

18 Citations (Scopus)

Small planar travelling waves in two-dimensional networks of coupled oscillators

Pfrang, C. & Matthies, K., 2009, In : Dynamical Systems: An International Journal. 24, 2, p. 157-170 14 p.

Research output: Contribution to journalArticle

Open Access
File
1 Citation (Scopus)
121 Downloads (Pure)

Some explicit identities associated with positive self-similar Markov processes

Chaumont, L., Kyprianou, A. E. & Pardo, J. C., Mar 2009, In : Stochastic Processes and their Applications. 119, 3, p. 980-1000 21 p.

Research output: Contribution to journalArticle

21 Citations (Scopus)

The exact packing measure of Brownian double points

Morters, P. & Shieh, N-R., 1 Jan 2009, In : Probability Theory and Related Fields. 143, 1-2, p. 113-136 24 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

The geometric dimension of an equivalence relation and finite extensions of countable groups

Dooley, A. H. & Golodets, V. Y., 1 Dec 2009, In : Ergodic Theory and Dynamical Systems. 29, 06, p. 1789-1814

Research output: Contribution to journalArticle

1 Citation (Scopus)

The Shepp-Shiryaev stochastic game driven by a spectrally negative levy process

Baurdoux, E. J. & Kyprianou, A. E., 2009, In : Theory of Probability and Its Applications (TVP). 53, 3, p. 481-499 19 p.

Research output: Contribution to journalArticle

12 Citations (Scopus)

Travelling wave solutions for the discrete sine-Gordon equation with nonlinear pair interaction

Kreiner, C. F. & Zimmer, J., 2009, In : Nonlinear Analysis: Theory Methods & Applications. 70, 9, p. 3146-3158 13 p.

Research output: Contribution to journalArticle

Open Access
File
9 Citations (Scopus)
126 Downloads (Pure)